# SDR UIEA2019070404669

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,688 hours, 24,594 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR REQUIRES -6 TILT TO SEE T-STORMS 40 NM AWAY. ( PERFORMED OPS CHECK OF WEATHER RADAR AS PER AMM 34-43-00. OPS CHECKED GOOD AT THIS TIME.  )
